MAUDE Adverse Event Report: Medline Industries, LP Medline; TEST, DRUG, 14 PANEL, A.D, 25/BX

Medline Industries, LP Medline; TEST, DRUG, 14 PANEL, A.D, 25/BX
Catalog Number MPHD141A3C
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device was showing a false positive for cocaine.
 
Additional Manufacturer Narrative
It was reported that " when we are doing the urine controls on the uds cups for the negative controls we are getting a positiveresult for cocaine." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
Medline
Common Device Name
TEST, DRUG, 14 PANEL, A.D, 25/BX
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
muniba anwar
three lakes drive
northfield, IL 60093--275
MDR Report Key50422968
Report Number1417592-2026-09174
Device Sequence Number21433866
Product Code NFT
UDI-Device Identifier10193489017557
UDI-Public10193489017557
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K182701
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPHD141A3C
Device Lot NumberW514601009
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown